# SDR CALA2025100809792

- Difficulty date: October 4, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N69806
- Make and model: Boeing 737924ER
- Aircraft serial: 42742
- Aircraft time: 37,681 hours, 13,858 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13229
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK  LOWER FUSELAGE REAR SPAR LEFT VAPOR BARRIER UPPER ATTACHED ANGLE LBL 7, BS 663.75.  INSTALLED REPAIR AT BS 663 LT VAPOR BARRIER ANGLE FROM LBL 5 TO LBL 30 PER SRM 57-10-10-2R-5.
